# SDR SWAA2014081830930

- Difficulty date: August 15, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 27,482 hours, 17,975 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Part number: 5971057U4
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TO BODY FORMER CORRODED AT BS 832.  R & R FORMER IAW SRM.
